Maine, 2008Hail and Damaging Winds in Maine, July 19, 2008
July 19, 2008 · NWS GYX · 6 events in 3 counties and zones
A moderately unstable airmass remained over Maine on the 19th of July with a stalled frontal boundary draped across the northern portion of the state. Thunderstorms developed on an instability axis across southern sections of the state around mid afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A moderately unstable airmass remained over Maine on the 19th of July with a stalled frontal boundary draped across the northern portion of the state. Thunderstorms developed on an instability axis across southern sections of the state around mid afternoon. Large hail was mainly associated with these storms but larger cells also produced reports of wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Jul 19, 1:20 PM EST, 52 minutes earlier.
Area forecast discussion, Jul 19, 1:20 PM EST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
220 PM EDT SAT JUL 19 2008
.SYNOPSIS...
NEARLY STATIONARY FRONTAL BOUNDARY OVER NORTHERN NEW ENGLAND
REMAINS IN PLACE THIS AFTERNOON. THE BOUNDARY WILL HANG AROUND
NORTHERN NEW ENGLAND THROUGH MID TO LATE WEEK...AND RIPPLES OF
LOW PRESSURE WILL CONTINUE TO PROPAGATE ALONG IT. THIS WILL KEEP
NORTHERN NEW ENGLAND IN A RATHER UNSETTLED PATTERN FOR MUCH OF
THE UPCOMING WORKWEEK.
&&
.NEAR TERM /UNTIL 9 PM THIS EVENING/...
MUCH AS EXPECTED...CONVECTION DEVELOPING OVER CENTRAL NH THIS
AFTERNOON. EXPECT THE CONVECTION TO CONTINUE TO INTENSIFY AS THE
AFTERNOON CONTINUES. SPC HAS PLACE MOST OF NH AND SOUTHERN MAINE
IN A WATCH THROUGH 9PM. BEST CHANCES FOR SEVERE WEATHER
DEVELOPMENT WILL REMAIN ALONG A LINE FROM CENTRAL GRAFTON
COUNTY IN NH...EASTWARD TO BOOTH BAY HARBOR IN MAINE. STORMS THAT
HAVE DEVELOPED OVER LOCATIONS FURTHER NORTH HAVE HAD A DIFFICULT
TIME SURVIVING.
&&
.SHORT TERM /9 PM THIS EVENING THROUGH SUNDAY/...
ONCE CONVECTION DIES DOWN...THE PRIMARY ISSUE WILL ONCE AGAIN BE
FORMATION OF FOG. EXPECT RADIATIONAL FOG TO DEVELOP IN MOIST
AIRMASS DURING THE OVERNIGHT. SOME LOCATIONS SHOULD SEE
VISIBILITIES REDUCED TO AROUND 1/4 MILE.
STRONGER LOW PRESSURE SYSTEM WILL BEGIN TO APPROACH ALONG THE
QUASI-STATIONARY FRONT DURING THE DAY ON SUNDAY. IMPACT DURING THE
MORNING WILL ONLY BE IN THE WAY OF MID LEVEL CLOUDS. AS THE DAY
PROGRESSES THOUGH...POPS WILL INCREASE FROM THE SOUTHWEST TO THE
NORTHEAST. EXPECT HIGH CHANCE POPS BY LATE AFTERNOON TO EARLY
EVENING ACROSS THE SOUTHERN HALF OF THE CWA.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE MAIN FORECAST PROBLEM IN THIS PERIOD WILL BE THE HEAVY RAIN
THREAT SUNDAY NIGHT. AS PRECIPITABLE WATER VALUES REMAIN ABOVE
1.50 INCHES...IT APPEARS AS THOUGH THE PASSAGE OF THE WARM FRONT
SUNDAY NIGHT WILL ACT AS A FOCUS FOR WARM PROCESS HEAVY RAIN.
BASED ON THE EXPECTED POSITION OF THE LOW AND MID LEVEL WARM FRONT
SUNDAY NIGHT...THE GREATEST THREAT APPEARS TO BE ACROSS THE
MOUNTAINS INTO CENTRAL MAINE SUNDAY EVENING INTO THE EARLY MORNING
HOURS OF MONDAY.
THIS AREA GOT HEAVY RAIN FRIDAY...BUT IT WAS NOT CONCENTRATED. THUS...
THERE DOES NOT SEEM TO BE ANY ONE PLACE MORE AT RISK THAN ANOTHER.
IN ADDITION...THERE IS A SIGNIFICANT DIFFERENCE IN THE PLACEMENT
OF HEAVY RAIN AMONG MODELS (THE 12000 UTC GFS PLACES IT IN QUEBEC).
SO NOT FLOOD WATCH AT THIS TIME...DUE TO THE UNCERTAINTY.
MODEL SOUNDINGS ALSO INDICATE THE POTENTIAL FOR ELEVATED CONVECTION...
SO WILL INCLUDE A CHANCE OF THUNDER AS WELL. SINCE THERE IS NOT
AIRMASS CHANGE SUNDAY NIGHT...A BLEND OF MOS NUMBERS WERE USED FOR
LOWS.
THERE IS ALSO A FAIRLY LARGE DIFFERENCE IN TIMING BETWEEN THE 1200
UTC NAM AND GFS WITH RESPECT TO THE PASSAGE OF THE WARM FRONT LATE
SUNDAY AND THE COLD FRONT MONDAY. AT THIS POINT...WOULD TEND TO
FAVOR THE SLOWER GFS...AS IT SEEMS TO HAVE MODEL CONSENSUS SUPPORT.
IN ANY EVENT...INSTABILITY APPEARS TO BE LIMITED MONDAY...SO WILL
NOT HIT THE SHOWER AND THUNDERSTORM ACTIVITY TOO HARD MONDAY
AFTERNOON (WITH RESPECT TO ENHANCED WORDING).
BECAUSE OF THE TIMING DIFFERENCES...THE GFS MOS IS A FEW DEGREES
WARMER MONDAY BEFORE THE COLD FRONT. BASED ON ITS SLOWER SOLUTION...
THIS MAKES SENSE AND IS ACCEPTED FOR HIGHS. THE AIRMASS SLOWLY
DRIES MONDAY NIGHT...AND THIS SHOULD ALLOW ALL AREAS TO EXPERIENCE
SOME CLEARING. WITH THE AIRMASS CHANGE TAKING PLACE MONDAY
NIGHT...USED A BLEND OF MOS NUMBERS FOR LOWS AS THE GFS MOS SEEMED
TOO COLD.
FOR TUESDAY...WOULD EXPECT A MORE STABLE AIRMASS TO BE IN PLACE.
THUS...WILL FORECAST A MOSTLY DRY DAY AS MODELS SUGGEST TOO MUCH
ONSHORE FLOW FOR MUCH IN THE WAY OF DIURNAL CONVECTION.
AFTER TUESDAY...THE CONFIDENCE IN THE FORECAST IS LESS THAN
NORMAL. THE POSITION OF THE STATIONARY FRONT WILL BE THE KEY TO
HOW MUCH (IF ANY) SHOWER AND THUNDERSTORM ACTIVITY WE WILL SEE
HERE. AT THIS TIME...DUE TO THE UNCERTAINTY...WILL PROBABLY CARRY
A CHANCE MOST DAYS...THROUGH THIS MAY END UP BEING MORE PESSIMISTIC
THAN WHAT WILL ACTUALLY OCCUR. THIS WILL BE CLOSE TO A MODEL
BLEND THROUGH THE PERIOD.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
SHORT TERM...SHOWERS AND THUNDERSTORMS CURRENTLY OVER CENTRAL NEW
HAMPSHIRE WILL AFFECT TAF SITES FROM KPWM SOUTH. KAUG MAY BE
IMPACTED BY THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. EXPECT
RADIATIONAL FOG TO DEVELOP TONIGHT...DROPPING CONDITIONS TO
IFR/LIFR IN PLACES. KCON AND KLEB ARE THE TWO SITES MOST LIKELY TO
BE AFFECTED BY FOG TONIGHT.
LONG TERM...
IFR CONDITIONS ARE EXPECTED SUNDAY NIGHT WITH THE APPROACH OF THE
WARM FRONT. AFTER THIS...SHOULD SEE CONDITIONS COME UP TO MVFR AND
PERHAPS VFR AHEAD OF THE COLD FRONT MONDAY. THE PROXIMITY OF THE
FRONT WILL KEEP THE THREAT OF MVFR CONDITIONS ACROSS THE AREA INTO
THE MIDDLE OF NEXT WEEK.
&&
.MARINE...
SHORT TERM...3 TO 4 FOOT SWELLS HAVE FINALLY COME DOWN TO AROUND 2
TO 3 FEET THIS AFTERNOON. SHOWERS AND THUNDERSTORMS ARE LIKELY TO
AFFECT THE SOUTHERN WATERS FROM PORT CLYDE SOUTH. EXPECT SOME
PATCHY FOG TO SET UP OVER THE WATERS DURING THE OVERNIGHT. OTHER
THAN CONVECTIVE ISSUES...NO FLAGS ANTICIPATED.
LONG TERM...
WOULD EXPECT WITH THE PASSAGE OF THE WARM FRONT SUNDAY NIGHT THAT
THERE WILL BE A PERIOD OF SMALL CRAFT SOUTHWEST WINDS...BUT THIS
WILL BE HIGHLY DEPENDENT ON THE TIMING ON THE PASSAGE. MODEL
SOUNDINGS SUGGEST THAT THERE MAY BE A WINDOW FOR GUSTS TO NEAR 35
KNOTS...BUT AT THIS POINT NOT SURE THAT DEPTH OF THE MIXED LAYER
WILL SUPPORT THAT.
WINDS SHOULD DROP OFF MONDAY MORNING AHEAD OF THE COLD FRONT. SEAS
MAY STAY UP ABOVE SMALL CRAFT LEVELS THROUGH MONDAY AS THE SWELL
GENERATED BY THE SOUTHWEST FLOW SORTS ITSELF OUT. AFTER THIS...WINDS
AND SEAS SHOULD REMAIN BELOW SMALL CRAFT LEVELS. STILL MUCH TOO
EARLY TO DETERMINE IF THE SWELL FROM TROPICAL DEPRESSION THREE
WILL AFFECT THE WATERS LATER THIS WEEK.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.
&&
SYNOPSIS...HAYES/POHL
NEAR TERM...POHL
SHORT TERM...POHL
LONG TERM...HAYES
AVIATION...HAYES/POHL
MARINE...HAYES/POHL
Hazardous weather outlook, Jul 19, 12:34 PM EST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
134 PM EDT SAT JUL 19 2008
MEZ007>009-013-014-021-022-026>028-NHZ001-002-201745-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN-
SOUTHERN SOMERSET-KENNEBEC-INTERIOR WALDO-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-
134 PM EDT SAT JUL 19 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER FORECASTS A
SLIGHT RISK OF SEVERE THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ012-018>020-023>025-NHZ003>010-013-014-201745-
SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
134 PM EDT SAT JUL 19 2008
...SEVERE THUNDERSTORM WATCH 702 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ150-151-201745-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
134 PM EDT SAT JUL 19 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY AND THE COASTAL
WATERS FROM STONINGTON ME TO PORT CLYDE ME.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER FORECASTS A
SLIGHT RISK OF SEVERE THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ152>154-201745-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
134 PM EDT SAT JUL 19 2008
...SEVERE THUNDERSTORM WATCH 702 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...THE COASTAL
WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA AND THE COASTAL
WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 19, 11:46 AM EST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1246 PM EDT SAT JUL 19 2008
NHZ003-004-006-191730-
NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN CARROLL-
1246 PM EDT SAT JUL 19 2008
...STRONG THUNDERSTORMS WILL IMPACT GRAFTON COUNTY AND CARROLL COUNTY
THROUGH 130 PM EDT...
AT 1246 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ABOUT 7 MILES WEST OF LINCOLN...MOVING
EAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT LOST RIVER...
EASTON...BENTON...FRANCONIA NOTCH STATE PARK...NORTH WOODSTOCK...
WOODSTOCK...LINCOLN...WATERVILLE VALLEY...LIVERMORE AND BARTLETT
THROUGH 130 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS TO 40 MPH CAN BE EXPECTED.
HAYES
Special weather statement, Jul 19, 2:03 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
303 PM EDT SAT JUL 19 2008
NHZ007-192000-
SULLIVAN-
303 PM EDT SAT JUL 19 2008
...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY THROUGH 400 PM
EDT...
AT 303 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ABOUT 12 MILES NORTHWEST OF
CLAREMONT...MOVING EAST AT 22 MPH. THIS STRONG THUNDERSTORM WILL
AFFECT PLAINFIELD...CLAREMONT...CORNISH...MERIDEN...CORNISH
FLAT...CROYDON...NEWPORT...GRANTHAM...SUNAPEE AND SPRINGFIELD
THROUGH 400 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS TO 45 MPH CAN BE EXPECTED.
HAYES
Special weather statement, Jul 19, 2:05 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
305 PM EDT SAT JUL 19 2008
MEZ018-023-191945-
COASTAL YORK-INTERIOR YORK-
305 PM EDT SAT JUL 19 2008
...STRONG THUNDERSTORMS WILL IMPACT YORK COUNTY THROUGH 345 PM EDT...
AT 305 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SANFORD...MOVING EAST AT 25 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
SPRINGVALE...SANFORD...LEBANON...ALFRED...LYMAN...GOODWINS MILLS...
WELLS...KENNEBUNK...FERRY BEACH STATE PARK AND SACO THROUGH 345 PM
EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS TO 45 MPH CAN BE EXPECTED.
HAYES
Thunderstorm Wind, York
- When
- July 19, 2:12 PM EST to 2:15 PM EST
- Where
- York County, 1.66 mi WSW of Alfred
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 43.460, -70.750
A severe thunderstorm downed trees 2 miles northeast of Sanford.
Hail, York
- When
- July 19, 2:38 PM EST to 2:40 PM EST
- Where
- York County, Kennebunk
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 43.380, -70.550
A servere thunderstorm produced .88 inch hail in Kennebunk.
Hail, York
- When
- July 19, 2:40 PM EST to 2:43 PM EST
- Where
- York County, 0.5 mi E of Bartlett Mills
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.400, -70.520
A severe thunderstorm produced 1.25 inch hail 2 miles northeast of Kennebunk near Bartlett Mills. There were also numerous reports of hail between .88 and 1.25 in the surrounding area at this time.
Hail, Androscoggin
- When
- July 19, 3:30 PM EST to 3:33 PM EST
- Where
- Androscoggin County, 2.84 mi ESE of Webster Corner
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.050, -70.030
A servere thunderstorm produced 1 inch hail in West Bowdoin.
Thunderstorm Wind, York
- When
- July 19, 3:39 PM EST to 3:42 PM EST
- Where
- York County, 0.69 mi N of York Harbor
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.140, -70.650
A severe thunderstorm downed trees in York.
Thunderstorm Wind, Lincoln
- When
- July 19, 4:10 PM EST
- Where
- Lincoln County, 0.69 mi N of Boothbay
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 43.880, -69.630
A severe thunderstorm downed trees on Route 27 in Boothbay.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in Arizona, July 19, 20081 death · 2 events
- Tornadoes and Hail in Iowa, July 19 to 20, 2008$716,000 · EF1 · 19 events
- Damaging Winds and Lightning Strikes in Massachusetts, July 19, 2008$1.9 million · 53 kt wind · 14 events
- Tornado and Hail in North Dakota, July 19, 2008$1.1 million · EF0 · 20 events
- Tornado and Hail in Minnesota, July 19, 2008$300,000 · EF0 · 10 events
- Tornado in Wisconsin, July 19, 2008$75,000 · EF1 · 1 event
- Damaging Winds in Iowa, July 19, 2008$95,000 · 61 kt wind · 11 events
- Damaging Winds in Utah, July 19 to 20, 2008$80,000 · 56 kt wind · 4 events
- Damaging Wind in Missouri, July 19, 2008$80,000 · 61 kt wind · 1 event
- Damaging Wind in New York, July 19, 2008$35,000 · 50 kt wind · 1 event
- Hail and Damaging Wind in Montana, July 19, 2008$2,000 · 1.75 in hail · 23 events
- Damaging Winds in Connecticut, July 19, 2008$17,000 · 70 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 123243, 123233, 123235, 123241, 123246, 123249.